The Annals of Mathematical Statistics

Elliptical and Radial Truncation in Normal Populations

G. M. Tallis

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 3 (1963), 940-944.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704016

Digital Object Identifier
doi:10.1214/aoms/1177704016

Mathematical Reviews number (MathSciNet)
MR152081

Zentralblatt MATH identifier
0142.16104

JSTOR
links.jstor.org

Citation

Tallis, G. M. Elliptical and Radial Truncation in Normal Populations. Ann. Math. Statist. 34 (1963), no. 3, 940--944. doi:10.1214/aoms/1177704016. https://projecteuclid.org/euclid.aoms/1177704016


Export citation